# SDR SWAA2021092708214

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT BS 927+10, BL 0,  WL 306.5 ON SKIN UNDER DORSAL FIN.  REMOVED THE FASTENER IAW SRM 51-40-02.  REMOVED CORROSION AND PERFORMED VISUAL INSPECTION WITH A 10- POWER MAGNIFYING GLASS, CORROSION WAS REMOVED IAW SRM 51-10-02, PARAGRAPH 15.A.6.A. NO ADDITIONAL DAMAGE NOTED.   HFEC INSPECTED SKIN BLENDOUT IAW NDTM P6; 51-00-00 PROC 23. NO DISCREPANCIES NOTED.  INSPECTED OPEN HOLE IAW NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED.  EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1 FIG D.; [08] REF FIG103, DETAIL D.  INSTALLED THE FASTENER ACCOMPLISHED ON EA 21-153-02635-WIP1.
